# SDR UIEA2025080801110

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: 130104237
- Part serial: ACK1878
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING ESCAPE SLIDE INFLATION CYLINDER PRESSURE LOW.  REMOVED LT OVER WING SLIDE INFLATION CYLINDER IAW AMM 25-GS-02.  INSTALLED LT OVER WING SLIDE INFLATION CYLINDER IAW AMM 25-65-02. LEAK CHKD OK. NO FURTHER DEFECTS NOTED.
